# SDR DALA12013123129

- Difficulty date: November 15, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,724 hours, 15,983 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW LIGHT AT 5ABC INOPERATIVE.  FOUND WIRE BROKEN, SPLICED WIRE, LAMPED.  OPS CHECKED NORMAL.  OK FOR SERVICE.
